The eternal rainbow universe

Show simple item record Ali, Ahmed Farag Majumder, Barun 2015-12-28T12:02:23Z 2015-12-28T12:02:23Z 2015-12
dc.identifier.citation Ali, Ahmed Farag and Majumder, Barun, “The eternal rainbow universe”, Electronic Journal of Theoretical Physics, vol. 12, no. IYL15-34, pp. 173-182, Dec. 2015. en_US
dc.identifier.issn 1729-5254
dc.description.abstract There are many strong theoretical motivations on why there can be a Lorentz invariance violation due to quantum gravity effects at length scales of the order of Planck length. In this present study, we consider some theoretical arguments which either favors the idea of Lorentz invariance violation or modifies the action of the Lorentz group acting on momentum space. All these ideas predicts a modification in the dispersion relation that depends on some functions known as Rainbow functions. With simple calculations and arguments we show that there are some unique choices of the Rainbow functions which predict an infinitely existing universe near the Plank scale and hence resolve the big bang singularity. en_US
dc.description.statementofresponsibility by Ahmed Farag Ali and Barun Majumder
dc.format.extent vol. 12, No. IYL15-34, pp. 173-182
dc.language.iso en_US en_US
dc.publisher Electronic Journal of Theoretical Physics en_US
dc.subject Lorentz Invariance Violation en_US
dc.subject Rainbow Functions en_US
dc.subject Eternal Rainbow Universe en_US
dc.subject Big Bang Theory en_US
dc.subject Quantum Gravity en_US
dc.title The eternal rainbow universe en_US
dc.type Article en_US
dc.relation.journal Electronic Journal of Theoretical Physics

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account